MAUDE Adverse Event Report: ARTHREX, INC. TRIM-IT CUSTOM HIP CANNULA; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. TRIM-IT CUSTOM HIP CANNULA; ORTHOPEDIC MANUAL SURG INSTR
Model Number TRIM-IT CUSTOM HIP CANNULA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 12-jan-2026, it was reported by a sales representative via (b)(4) that an ar-6590 trim-it custom hip cannula broke.This was discovered during a hip arthroscopy procedure with no patient harm.It was reported that while inserting an instrument through the cannula, a plastic disc from the cannula dam was pushed into the joint.The fragment was retrieved with no adverse effects to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported issue is damage to the cannula dam, resulting from excessive force used during instrument insertion through the cannula, which dislodged the plastic disc.The available information does not indicate a confirmed manufacturing defect.

Brand Name
TRIM-IT CUSTOM HIP CANNULA
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24239851
Report Number1220246-2026-00360
Device Sequence Number13004475
Product Code LXH
UDI-Device Identifier00888867225879
UDI-Public(01)00888867225879(11)250801(17)300731(10)5211170983
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIM-IT CUSTOM HIP CANNULA
Device Catalogue NumberAR-6590
Device Lot Number5211170983
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown